First I had the horrible 5 day course of the blue steroids... the ones that taste vile. That made no difference. Then I had the three week tapering course (which will finish on Wednesday). The little red pills... twelve for seven days, six for seven days and three for seven days. An impossibly large amount of tablets for the pharmacy to count out!
Nothing is fixed. I still have ON in my right eye. It is still annoying as it makes it hard to use the computer (amongst other things) and gets worse when I do anything or move my eye too far in any direction.
These are two pictures which attempt to illustrate the effect of ON on my vision. Left is normal and right is disturbed.
My feet still don't have any feeling in most of them - and my toe muscles have taken a permanent vacation. I just bought some 'spa' type-thing made out of soft rubber - like a fancy thing that you put between your toes when you paint your nails - but it goes all the way round so straightens the toes a bit. Hopefully it might make some improvement.
The bad toes and balance means that I keep tripping over myself. I don't notice most of it as I haven't got much feeling in my legs. I have to be like a leper and keep checking for cuts and grazes! That one really hurts as it is a bruise as well as a cut. Ouch. You can see all the scabs and scars - it is always my right foot that trips up my left foot!
The last complaint is my right hand. It has got better since it was at its worst - but it isn't cured. Again the muscles just aren't working properly. Of course, I'm right handed... so it makes it hard to write and also (as a touch typist) hard to type. It makes it hard to do a dozen other things too - buttons, earrings, tying back my hair... no manual dexterity is very irritating! Not only no strength, but not much feeling - I feel like I'm wearing a glove all the time!
Right. Complaining over. On the plus side I've been keeping up my 'do anywhere' exercises and I think it has been helping my legs. On the further plus side - the wheelchair (for long journeys and things) should also be arriving soon.